# SDR 2003UALA00866

- Difficulty date: November 18, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 24,428 hours, 3,069 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, FLOOR LIGHT DAMAGED AT 17B.  SECURED LIGHTS.
